Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2006, Volume 18, Issue 5, Pages 72–98 (Mi aa89)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties

M. V. Bondarko

Saint-Petersburg State University
Full-text PDF (311 kB) Citations (2)
References:
Abstract: A complete classification is obtained for finite connected flat commutative group schemes over mixed characteristic complete discrete valuation rings. The group schemes are classified in terms of their Cartier modules. The equivalence of various definitions of the tangent space and the dimension for these group schemes is proved. This shows that the minimal dimension of a formal group law that contains a given connected group scheme SS as a closed subgroup is equal to the minimal number of generators for the coordinate ring of SS. The following reduction criteria for Abelian varieties are deduced.
Suppose KK is a mixed characteristic local field with residue field of characteristic pp, LL is a finite extension of KK, and OKOL are the rings of integers for K and L. Let e be the absolute ramification index of L, let s=[logp(pe/(p1))], let e0 be the ramification index of L/K, and let l=2s+vp(e0)+1.
For a finite flat commutative OL-group scheme H, denote by TH the OL-dual to J/J2. Here J is the augmentation ideal of the coordinate ring of H.
Let V be an m-dimensional Abelian variety over K. Suppose that V has semistable reduction over L.
Theorem (A). {\sl V has semistable reduction over K if and only if for some group scheme H over OK there exist embeddings of HK in Ker[pl]V,K and of (OL/plOL)m in THOK.}
Theorem (B). {\sl V has ordinary reduction over K if and only if for some HKKer[pl]V,K and M unramified over K we have HM(μpl,M)m. Here μ denotes the group scheme of roots of unity.}
Received: 10.04.2006
English version:
St. Petersburg Mathematical Journal, 2007, Volume 18, Issue 5, Pages 737–755
DOI: https://doi.org/10.1090/S1061-0022-07-00971-5
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: M. V. Bondarko, “Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties”, Algebra i Analiz, 18:5 (2006), 72–98; St. Petersburg Math. J., 18:5 (2007), 737–755
Citation in format AMSBIB
\Bibitem{Bon06}
\by M.~V.~Bondarko
\paper Classification of finite commutative group schemes over complete discrete valuation rings; the tangent space and semistable reduction of Abelian varieties
\jour Algebra i Analiz
\yr 2006
\vol 18
\issue 5
\pages 72--98
\mathnet{http://mi.mathnet.ru/aa89}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2301041}
\zmath{https://zbmath.org/?q=an:1141.14027}
\elib{https://elibrary.ru/item.asp?id=9295932}
\transl
\jour St. Petersburg Math. J.
\yr 2007
\vol 18
\issue 5
\pages 737--755
\crossref{https://doi.org/10.1090/S1061-0022-07-00971-5}
Linking options:
  • https://www.mathnet.ru/eng/aa89
  • https://www.mathnet.ru/eng/aa/v18/i5/p72
  • This publication is cited in the following 2 articles:
    1. Gazaki E., “A Tate Duality Theorem For Local Galois Symbols II; the Semi-Abelian Case”, J. Number Theory, 204 (2019), 532–560  crossref  mathscinet  isi  scopus
    2. Vostokov S.V. Afanas'eva S.S. Bondarko M.V. Volkov V.V. Demchenko O.V. Ikonnikova E.V. Zhukov I.B. Nekrasov I.I. Pital P.N., “Explicit Constructions and the Arithmetic of Local Number Fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:439
    Full-text PDF :137
    References:64
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025